Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 11, 2016, 12:02 PM CDT for 5 counties in Arkansas; Bowie County, Texas. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 12:02 PM CDT (17:02 UTC)
- Expired
- Apr 11, 2016, 1:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bowie County, TX
The radar
The Shreveport radar (KSHV), 130 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 12:12 PM CDT | HAIL 0.88 | Texarkana, TX | AT SUNNERHILL AND MOORES LN IN TEXARKANA |
| Apr 11, 12:15 PM CDT | TSTM WND DMG | 3 Se Texarkana, AR | NUMEROUS TREES AND POWER LINES DOWN ON OLD BLACKMAN FERRY ROAD NEAR UNION ROAD IN SOUTHEAST TEXARKANA. A NWS STORM SURVEY CONFIRMED THAT THIS DAMAGE WAS CONSISTENT WITH STRAIGHTLINE WIND DAMAGE WITH WIND SPEEDS ESTIMATED BETWEEN 85-95 MPH. |
| Apr 11, 12:15 PM CDT | TSTM WND DMG | Texarkana, AR | SEVERAL TREES WERE DOWNED ON HOMES AND VEHICLES AT THE SHADY ACRES MOBILE HOME PARK. |
| Apr 11, 12:45 PM CDT | TSTM WND DMG | Texarkana, AR | THE CITY OF TEXARKANA HAS RECEIVED LOTS OF DAMAGE DUE TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2 INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR STREET FLOODING OVER AN INCH OF RAIN IN LESS THAN 45 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 5.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
060
WUUS54 KSHV 111702
SVRSHV
ARC057-073-081-091-099-TXC037-111800-
/O.NEW.KSHV.SV.W.0089.160411T1702Z-160411T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1202 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
EAST CENTRAL BOWIE COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 100 PM CDT
* AT 1202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MANDEVILLE...
OR OVER TEXARKANA...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...EMMET...PERRYTOWN...FULTON...WILLISVILLE...BODCAW...
MANDEVILLE...GENOA...MOUNT PLEASANT...MCNAB...PATMOS...OAKHAVEN...SUTTON...
HOMAN AND HERVEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3385 9348 3352 9327 3335 9402 3351 9412
TIME...MOT...LOC 1702Z 242DEG 38KT 3347 9399
HAIL...1.00IN
WIND...60MPH
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:29 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 11, 10:29 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1029 AM CDT MON APR 11 2016 .DISCUSSION... ONGOING CONVECTION EXPECTED TO CONTINUE AND BECOME MORE WIDESPREAD ACROSS THE REGION TODAY...AS A SHORTWAVE AND ITS ASSOCIATED SFC BOUNDARIES MOVE EWD. SEVERE STORMS ARE LIKELY AS THE DAY GOES ON...AND SPC HAS UPGRADED THE RISK TO ENHANCED FOR OUR ENTIRE CWA. AS FAR AS THE GRIDS ARE CONCERNED...ONLY A FEW MINOR ADJUSTMENTS TO POPS FOR THIS AFTERNOON...MAINLY TO RAISE OVER OUR EXTREME NRN AND SRN AREAS. CONTINUED ONGOING SVR WORDING FOR ALL AREAS. OTHERWISE...NO OTHER CHANGES APPEAR NECESSARY ATTM. /12/ && .PREV DISCUSSION... /ISSUED 702 AM CDT MON APR 11 2016/ AVIATION... LOW MVFR/IFR CIGS HAVE DEVELOPED ACROSS MUCH OF THE REGION THIS MORNING...AND WILL PERSIST THROUGH THE MORNING WITH ONLY SLOW IMPROVEMENT EXPECTED THIS AFTERNOON. SCT -SHRA WITH ISOLATED -TSRA HAVE ALSO DEVELOPED ACROSS NE TX/EXTREME NRN LA/SW AR/SE OK...AND SHOULD CONTINUE THROUGH THE AFTERNOON...WITH ADDITIONAL DEVELOPMENT EXPECTED FARTHER S ACROSS DEEP E TX/NCNTRL LA. AN OUTFLOW BNDRY FROM AN EARLIER CONVECTIVE COMPLEX HAS BECOME STATIONARY JUST N OF THE RED RIVER OF SRN OK INTO SE OK/WRN AR...AND WILL BE THE FOCUS FOR ADDITIONAL SCT CONVECTION LATER TODAY AHEAD OF A SHORTWAVE THAT WILL APPROACH THESE AREAS FROM THE W LATER TODAY. HAVE INSERTED VCSH FOR MOST TERMINALS THIS MORNING TO ACCOUNT FOR THE ONGOING DEVELOPMENT...AND HAVE DELAYED VCTS MENTION UNTIL MIDDAY/AFTERNOON ONCE BETTER HEATING/DESTABILIZATION IS REALIZED. HOWEVER...ADDITIONAL AMENDMENTS WILL BE NECESSARY ONCE CONVECTIVE TRENDS ARE BETTER DETERMINED. WHILE VFR CONDITIONS MAY RETURN LATER THIS AFTERNOON OVER E TX/N LA...MVFR CIGS SHOULD RETURN THIS EVENING AS THE CONVECTION ALONG A COLD FRONT BEGINS TO SHIFT SSE TO THE I-20 CORRIDOR BY 06Z...WITH CIGS BECOMING IFR WITH THE FROPA. THE CONVECTION SHOULD FINALLY DIMINISH LATE TONIGHT AS THE SHORTWAVE EXITS THE REGION AND THE AIR MASS STABILIZES. SHOULD SEE SOME SLOW IMPROVEMENTS TO CIGS FROM N TO S BY/JUST AFTER 12Z TUESDAY. S WINDS 10-15KTS WITH GUSTS TO 20KTS BY AFTERNOON OVER E TX/N LA...SHOULD DIMINISH AFTER 00Z AND BECOME NNE 7-11KTS WITH THE FROPA LATE TONIGHT. /15/ PREV DISCUSSION... /ISSUED 518 AM CDT MON APR 11 2016/ DISCUSSION... SCATTERED SHOWERS WITH ISOLATED THUNDER IN SE OK NEAR VALIANT MOVING ENE AROUND 40 MPH AND ON THE LA/AR STATE LINE NEAR HAYNESVILLE MOVING NE AT 50 MPH. A NICE BOUNDARY IS DRAPED NW OF THE I-30 CORRIDOR. A NEW CLUSTER OF THUNDERSTORMS IS INCREASING IN COVERAGE AND INTENSITY OVER N TX S OF WICHITA FALLS AND SHOULD RIDE ALONG THE OUTFLOW BOUNDARY FROM LAST NIGHT/S CONVECTION. THE SURFACE COLD FRONT IS PUSHING INTO THE PANHANDLES NOW AND WILL SLOW MOVE IN OUR DIRECTION. THE WINDS IN THE FORECAST PERHAPS BETTER DEPICT A BACK DOOR PUSH FOR THE COOLER AIR AS THE CENTER OF THE HIGH KEEPS TO THE MIDWEST U.S. THE SPC HAS EXPANDED THE DAY ONE FOR A LARGER AREA OF OUR CWA NOW INCLUDED IN THE ENHANCED RISK WITH MUCH OF THE MID SOUTH IN A LARGE SLIGHT RISK AREA THROUGH THIS TIME TOMORROW MORNING. WE WILL SEE WHAT THE NEXT UPDATE BRINGS AROUND VALID TIME. THE MODELS HAVE SOME DECENT CAPE WITH STEEP LAPSE RATES THIS AFTERNOON. OUR FORECAST WET BULB ZEROS HEIGHTS ARE BELOW 10KFT AND VERY LARGE TO LARGE HAIL WILL BE LIKELY IN THE AFTERNOON PUSH INTO THE EVENING HOURS. DAMAGING WINDS AND STILL A BRIEF TORNADIC WINDOW STILL ALL LOOM DEPENDING ON HOW THE EVOLUTION OF TS ACTIVITY DEVELOPS. SEVERE WORDING HAS BEEN ADDED TO OUR LIKELY/DEFINITE ZONE GROUPINGS FROM 18-06Z. WE WILL BE DOING AN 18Z SOUNDING LATER TODAY TO SEE HOW THINGS ARE PANNING OUT WITH HEATING WELL UNDERWAY. WE ARE ALREADY WARMER THAN GUIDANCE AND NOT WARM ENOUGH IF WE CAN BREAK OUT WITH SOME PERIODS OF SUN. THE WPC QPF IS STILL ABOUT THE SAME WITH A HALF TO INCH OF RAINFALL FOR OUR WEST WITH ONE TO TWO INCH AMOUNTS WIDESPREAD AND STILL SOME HIGHER TWO INCH AMOUNTS IN SE AR. THE CONVECTIVE NATURE COULD MAKE FOR FEAST OR FAMINE IN BACKYARD BUCKETS. THE COLD FRONT WILL SLOWLY FILTER IN SOUTH OF I-20 BY THIS TIME TUESDAY. THE GFS IS DOING A FAIR JOB SHOWING THE SURFACE LOW MOVING EAST WITH A TRAILING INVERTED TROUGH LAGGING BEHIND. SO THE SLOWER MOVEMENT OF THE BOUNDARY WILL HELP TO REFOCUS QPF DURING THE OVERNIGHT WITH STILL LOTS OF ENERGY ALOFT AND BOUNDARY INTERACTIONS ADDING TO DEVELOPMENT AS WELL. HOPEFULLY WE CAN SOME HOW ALL GET A GOOD WASH DOWN NOW THAT THE SPRING POLLEN PUSH IS WINDING DOWN. THE REMAINDER OF THE FORECAST IS PRETTY MUCH IN TACK WITH SOME MIDWEEK QPF AND SLIGHTLY COOLER TEMPERATURES. THE OUTLOOK FOR MUCH MORE APRIL SHOWERS AND NEEDED RAINFALL IS SHAPING FOR US BY THE MIDDLE OF NEXT WEEK WITH A MOIST SOUTHWEST FLOW AS A SLOW MOVING CLOSED LOW DRIFTS ACROSS THE PLAINS. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 81 60 69 52 / 80 60 10 20 MLU 78 58 68 51 / 80 80 20 20 DEQ 77 53 67 46 / 80 80 0 10 TXK 79 53 67 48 / 80 60 10 20 ELD 76 52 66 47 / 80 80 10 10 TYR 82 58 69 52 / 60 20 10 20 GGG 82 59 69 51 / 70 40 10 20 LFK 82 65 75 55 / 80 40 20 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1040 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING WINDS...AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY. 12
In the hours before
Special weather statement, Apr 11, 9:03 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT MON APR 11 2016
ARZ051-111430-
HOWARD AR-
903 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOWARD COUNTY UNTIL
930 AM CDT...
AT 902 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARTLEY...OR 9 MILES NORTHWEST OF UMPIRE...MOVING EAST AT 60 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3435 9394 3429 9394 3424 9424 3427 9424
3427 9426 3435 9426
TIME...MOT...LOC 1402Z 249DEG 50KT 3434 9420
05Special weather statement, Apr 11, 9:22 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
922 AM CDT MON APR 11 2016
OKZ077-111515-
MCCURTAIN OK-
922 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
1015 AM CDT...
AT 922 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHEAST OF CLOUDY...OR 29 MILES NORTHEAST OF HUGO...MOVING
NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...VALLIANT...RUFE...RINGOLD...MOUNT HERMAN...PLUNKETVILLE...
SLIM...HOCHATOWN...WATSON...BETHEL...GLOVER...SHERWOOD AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3419 9447 3399 9514 3402 9516 3424 9515
3425 9505 3432 9504 3451 9467 3451 9446
TIME...MOT...LOC 1422Z 244DEG 41KT 3418 9503
05Special weather statement, Apr 11, 10:14 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CDT MON APR 11 2016
ARZ050-051-111600-
HOWARD AR-SEVIER AR-
1014 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWARD AND NORTHERN
SEVIER COUNTIES UNTIL 1100 AM CDT...
AT 1013 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF DE QUEEN...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DE QUEEN...DIERKS...UMPIRE...GILLHAM...CORINTH...CENTER POINT...WEST LINE...
GENEVA...LEBANON...MUDDY FORK...BURG AND PROVO.
LAT...LON 3427 9394 3426 9392 3419 9392 3418 9382
3404 9383 3395 9448 3418 9446 3419 9442
3419 9425 3424 9424 3433 9394
TIME...MOT...LOC 1513Z 240DEG 49KT 3411 9449
WCMSpecial weather statement, Apr 11, 10:40 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 OKZ077-TXZ096-097-109-111-111615- MCCURTAIN OK-RED RIVER TX-TITUS TX-MORRIS TX-BOWIE TX- 1040 AM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCCURTAIN... SOUTHEASTERN RED RIVER...NORTHWESTERN MORRIS...NORTHERN TITUS AND WESTERN BOWIE COUNTIES UNTIL 1115 AM CDT... AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILKERSON...OR NEAR BOXELDER...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW BOSTON...BOXELDER...DE KALB...US 259 AND I 30 INTERSECTION...DALBY SPRINGS...WILKERSON...TALCO...AVERY...ANNONA...CUTHAND...HARRIS...ENGLISH... LYDIA...HARTS BLUFF...ALMONT...GOODLAKE AND BEAVERDAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3380 9471 3341 9438 3320 9498 3344 9516 TIME...MOT...LOC 1539Z 239DEG 49KT 3341 9497 05
Local storm report, Apr 11, 11:32 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1132 AM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL SE DE KALB 33.51N 94.62W
04/11/2016 E0.75 INCH BOWIE TX LAW ENFORCEMENT
HAIL REPORTED 5 MILES SE OF DE KALB
&&
EVENT NUMBER SHV1600304
21Special weather statement, Apr 11, 11:57 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CDT MON APR 11 2016
ARZ059>061-070-TXZ097-111745-
NEVADA AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-BOWIE TX-
1157 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
NORTHERN MILLER...WEST CENTRAL NEVADA...HEMPSTEAD AND EAST CENTRAL
BOWIE COUNTIES UNTIL 1245 PM CDT...
AT 1157 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TEXARKANA...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...WAKE VILLAGE...PRESCOTT...NASH...RED LICK...EMMET...
BLEVINS...PERRYTOWN...FULTON...WASHINGTON...OGDEN...MANDEVILLE...MCNAB...
OAKHAVEN...SUTTON...HOMAN...HERVEY...RED BLUFF AND LANEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3362 9326 3348 9369 3348 9372 3346 9373
3335 9407 3350 9417 3395 9354
TIME...MOT...LOC 1657Z 239DEG 49KT 3347 9405
05The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:03 AM CDT | Special Weather Statement | SHV | Polk | 27 min |
| Apr 11, 10:14 AM CDT | Special Weather Statement | SHV | Howard, Sevier | 46 min |
| Apr 11, 10:51 AM CDT | Severe Thunderstorm Warning | SHV | Little River, Miller, Sevier | 39 min |
| Apr 11, 11:57 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 48 min |
| Apr 11, 12:31 PM CDT | Special Weather Statement | SHV | Columbia, Lafayette, Miller | 29 min |
| Apr 11, 12:40 PM CDT | Tornado Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada, Union | 50 min |
| Apr 11, 1:04 PM CDT | Special Weather Statement | SHV | Nevada | 26 min |
| Apr 11, 1:16 PM CDT | Special Weather Statement | SHV | Columbia, Union | 44 min |
| Apr 11, 1:26 PM CDT | Tornado Warning | SHV | Columbia, Union | 49 min |
| Apr 11, 2:11 PM CDT | Severe Thunderstorm Warning | SHV | Union | 49 min |
| Apr 11, 4:44 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 61 min |
| Apr 11, 5:22 PM CDT | Flash Flood Warning | SHV | Columbia, Union | 6 hr |
| Apr 11, 5:35 PM CDT | Severe Thunderstorm Warning | SHV | Union | 42 min |
| Apr 11, 6:03 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 45 min |
| Apr 11, 10:40 AM CDT | Special Weather Statement | SHV | Bowie, Titus | 35 min |
| Apr 11, 3:55 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 50 min |
| Apr 11, 5:02 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Wood | 58 min |
| Apr 11, 5:29 PM CDT | Tornado Warning | SHV | Camp, Franklin, Upshur, Wood | 61 min |
| Apr 11, 5:52 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Morris, Upshur, Wood | 53 min |
| Apr 11, 6:20 PM CDT | Tornado Warning | SHV | Harrison, Marion, Upshur | 40 min |
| Apr 11, 6:43 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 62 min |
| Apr 11, 6:55 PM CDT | Tornado Warning | SHV | Harrison, Marion | 53 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.